Comments

Postnatal administration of exluton

Postnatal administration of exluton

Question:

- On December 1, 2006 I gave birth to a little girl, on January 4, 2007 I took the first exonutron pill (recommended by the gynecologist) on January 08, 2007 my cycle came, I still took the pills, but also this week I wished (I had no milk), on January 25, the cycle came to me again, on February 1 I started a new foil sheet but on February 05 I interrupted them after some analysis results received in which the tgp and tgo were very high (after I gave up the pills the following analyzes came out very good), the next cycle came to me on February 28, and since then I have stopped came, on March 30 and April 03 I performed a pregnancy test both tests were negative, since I gave up the pills we use the condom and in the "black" days we use additional and Chinese leaves, please let me know tell what is going on, why this situation came about.

Answer:


First of all, I think you did not do well by interrupting the administration of exluton in the middle of the film.
Moreover, the administration of these products themselves can have as a side effect the emergence of periods of amenorrhea. In other words, even if you have stopped breastfeeding, for a period of time, the secretion of ocitocin and prolactin will remain high.
This hormonal secretion inhibits to varying degrees the secretion of the main ovarian hormones, which can cause amenorrhea commonly encountered during the laying period.
The reappearance of menstruation after a birth can sometimes take several months. However, it is advisable to carry out a gynecological consultation, within which the causes that have determined the extension of the period of amenorrhea in your case will be determined.
Following the consultation, an ultrasound and possibly a hormonal dosage, a diagnosis of certainty can be established and an effective therapeutic behavior can be established.
Dr. Ciprian Pop-Began
- Obstetrics and Gynecology - Clinical Hospital of Obstetrics-Gynecology Prof. Dr. Panait Sarbu

  • Specialist details